1. Patchell RA. Neurological complications of organ transplantation. Ann Neurol 1994;36:688–703.

2. Polson RJ, Powell-Jackson PR, Williams R. Convulsions associated with cyclosporin A in transplant recipients. BMJ (Clin Res Ed) 1985;290:1003.

3. Soto Alvarez J, Sacristan Del Castillo JA, Alsar Ortiz MJ. Effect of carbamazepine on cyclosporin blood level. Nephron 1991;58:235–236.

4. el Dahr S, Chevalier RL, Gomez RA, Campbell FG. Seizures and blindness following intravenous pulse methylprednisolone in a renal transplant patient. Int J Pediatr Nephrol 1987;8:87–90.

5. Ghany AM, Tusschka PJ, McGhee RB Jr, et al. Cyclosporine-associated seizures in bone marrow transplant recipients given busulfan and cyclophosphamide preparative therapy. Transplantation 1991;52:310–315.

6. Cilio MR, Danhaive O, Gadisseux JF, et al. Unusual cyclosporin related neurological complications in recipients of liver transplants. Arch Dis Child 1993;68:405–407.

7. Seifeldin RA, Lawrence KR, Rahamtulla AF, Monaco AP. Generalized seizures associated with the use of morumonab-CD3 in two patients after kidney transplantation. Ann Pharmacother 1997;31:586–589.

8. Gilmore RL. Seizures and antiepileptic drug use in transplant patients. Neurol Clin 1988;6:279–296.

9. Calandra G, Lydick E, Carrigan J, et al. Factors predisposing to seizures in seriously ill, infected patients receiving antibiotics: experience with imipenem/cilastatin. Am J Med 1988;84;911–918.

10. Zomas A, Mehta J, Powles R, et al. Unusual infections following allogeneic bone marrow transplantation for chronic lymphocytic leukemia. Bone Marrow Transplant 1994;14:799–803.

11. Lor E, Liu YQ. Neurologic sequelae associated with foscarnet therapy. Ann Pharmacother 1994;28:1035–1037.

12. Schneck HJ, Rupreht J. Central anticholinergic syndrome (CAS) in anesthesia and intensive care. Acta Anaesthesiol Belg 1989;40:219–228.

13. Plum F, Posner JB. Diagnosis of stupor and coma (3rd ed). Philadelphia: FA Davis Co, 1980.

14. Gross ML, Pearson RM, Kennedy J, et al. Rejection encephalopathy. Lancet 1982;2:1217.

15. Manian FA, Stone WJ, Alford RH. Adverse antibiotic effects associated with renal insufficiency. Rev Infect Dis 1990;12:236–249.

16. DeMonaco HJ, Lawless LM. Variability of phenytoin protein binding in epileptic patients. Arch Neurol 1983;40:481–482.

17. Keown PA, Laupacis A, Carruthers G, et al. Interaction between phenytoin and cyclosporine following organ transplantation. Transplantation 1984;38:304–306.

18. Rowland M, Gupta SK. Cyclosporin-phenytoin interaction: re-evaluation using metabolite data. Br J Clin Pharmacol 1987;24:29–34.

19. Rothstein JD, Herlong HF. Neurologic manifestations of hepatic disease. Neurol Clin 1989;7:563–578.

20. Estol CJ, Brenner RP, Martinez AJ. Seizures after liver transplantation: a clinicopathologic study. Neurology 1989;39:1297–1301.

21. Wijdicks EF, Wiesner RH, Krom RA. Neurotoxicity in liver transplant recipients with cyclosporine immunosuppression. Neurology 1995;45:1962–1964.

22. Wijdicks EF, Plevak DJ, Wiesner RH, Steers JL. Causes and outcome of seizures in liver transplant recipients. Neurology 1996;47:1523–1525.

23. Bronster DJ, Emre S, Boccagni P, et al. Central nervous system complications in liver transplant recipients—incidence, timing, and long-term follow-up. Clin Transplant 2000;14:1–7.

24. Starzl TE, Schneck SA, Mazzoni G, et al. Acute neurological complications after liver transplantation with particular reference to intraoperative cerebral air embolus. Ann Surg 1978;187:236–240.

25. Adams HP, Ponsford S, Gunson B, et al. Neurological complications following liver transplantation. Lancet 1987;1:949–951.

26. Cooper DK, Novitzky D, Davis L, et al. Does central nervous system toxicity occur in transplant patients with hypocholesterolemia receiving cyclosporine? J Heart Transplant 1989;8:221–224.

27. Thompson CB, June CH, Sullivan KM, et al. Association between cyclosporin neurotoxicity and hypomagnesaemia. Lancet 1984;2:1116–1120.

28. Vogt DP, Lederman RJ, Carey WD, Broughan TA. Neurologic complications of liver transplantation. Transplantation 1988;45:1057–1061.

29. de Groen PC, Aksamit AJ, Rakela J, et al. Central nervous system toxicity after liver transplantation. The role of cyclosporine and cholesterol. N Engl J Med 1987;317:861–866.

30. Allen RD, Hunnisett AG, Morris PJ. Cyclosporin and magnesium. Lancet 985;1:1283–1284.

31. Durrant S, Chipping PM, Palmer S, Gordon-Smith EC. Cyclosporin A, methylprednisolone, and convulsions. Lancet 1982;2:829–830.

32. Nordal KP, Talseth T, Dahl E. Aluminum overload: a predisposing condition for epileptic seizures in renal transplant patients treated with cyclosporin? Lancet 1985;2:153–154.

33. Wszolek ZK, Steg RE. Seizures after liver transplantation. Liver Transpl Surg 1995;1:334–339.

34. Menegaux F, Keeffe EB, Andrews BT, et al. Neurological complications of liver transplantation in adult versus pediatric patients. Transplantation 1994;58:447–450.

35. Mueller AR, Platz KP, Bechstein WO, et al. Neurotoxicity after orthotopic liver transplantation. A comparison between cyclosporine and FK506. Transplantation 1994;58:155–170.

36. Wijdicks EF, Wiesner RH, Dahlke LJ, Krom RA. FK 506-induced neurotoxicity in liver transplantation. Ann Neurol 1994;35:498–501.

37. Jarosz JM, Howlett DC, Cox TC, Bingham JB. Cyclosporine-related reversible leukoencephalopathy: MRI. Neuroradiology 1997;39:711–715.

38. Vaughn BV, Ali II, Oliver KN, et al. Seizures in lung transplant recipients. Epilepsia 1996;37:1175–1179.

39. Goldstein LS, Haug MT III, Perl J, et al. Central nervous system complications after lung transplantation. J Heart Lung Transplant 1998;17:185–191.

40. Boogaerts MA, Zachee P, Verwilghen RL. Cyclosporine, methylprednisolone and convulsions. Lancet 1982;2:1216–1217.

41. Graver B, Lee SH. Worldwide transplant center directory. Lung transplants. Clin Transpl 1989;580–582.

42. Wong M, Mallory GB Jr, Goldstein J, et al. Neurologic complications of pediatric lung transplantation. Neurology 1999;53:1542–1549.

43. Scheinman SJ, Reinitz ER, Petro G, et al. Cyclosporin central neurotoxicity following renal transplant. Transplantation 1990;49:215–216.

44. Truwit CL, Denaro CP, Lake JR, Demarco T. MR imaging of reversible cyclosporine A-induced neurotoxicity. Am J Neuroradiol 1991;12:651–659.

45. Pace MT, Slovis TL, Kelly JK, Abelle SD. Cyclosporine A toxicity: MRI appearance of the brain. Pediatr Radiol 1995:25:180–183.

46. Hotson JR, Pedley TA. The neurological complications of cardiac transplantation. Brain 1976;99:673–694.

47. Eidelman BH, Obrist WD, Wagner WR, et al. Cerebrovascular complications associated with the use of artificial circulatory support services. Neurol Clin 1993;11:463–474.

48. Grigg MM, Constanzo-Nordin MR, Celesia GG, et al. Cyclosporine-induced seizures following cardiac transplantation: fact or fiction? Epilepsia 1987;28:626.

49. Sila CA. Spectrum of neurologic events following cardiac transplantation. Stroke 1989;20:1586–1589.

50. O’Sullivan DP. Convulsions associated with cyclosporin A. BMJ 1985;290:858.

51. Patchell RA, White CL III, Clark AW, et al. Neurologic complications of bone marrow transplantation. Neurology 1985;35:300–306.

52. Marcus RE, Goldman JM. Convulsions due to high- dose busulfan. Lancet 1984;2:1463.

53. Murphy CP, Harden EA, Thompson JM. Generalized seizures secondary to high-dose busulfan therapy. Ann Pharmacother 1992;26:30–31.

54. Patchell RW, White CL III, Clark AW, et al. Nonbacterial thrombotic endocarditis in bone marrow transplant patients. Cancer 1985;55:631–635.

55. Morel P, Goetz FC, Moudry-Munns K, et al. Long- term glucose control in patients with pancreatic transplants. Ann Intern Med 1991;115:694–699.

56. Bleck TP. Management approaches to prolonged seizures and status epilepticus. Epilepsia 1999;40[Suppl 1]:S59–S63; discussion S64–S66.

57. Chez MG, Hammer MS, Lkoeffel M, et al. Clinical experience of three pediatric and one adult case of spike-and-wave status epilepticus treated with injectable valproic acid. J Child Neurol 1999;14:239–242.

58. Kaplan PW. Intravenous valproate treatment of generalized nonconvulsive status epilepticus. Clin Electro- encephalogr 1999;30:1–4.

59. McEnery PT, Stempel DA. Commentary: anticonvulsant therapy and renal allograft survival. J Pediatr 1976;88:138–139.

60. Wassner SJ, Malekzadeh MH, Pennisi AJ, et al. Allograft survival in patients receiving anticonvulsant medications. Clin Nephrol 1977;8:293–297.

61. Gambertoglio JG, Holford NH, Kapusnik JE, et al. Disposition of total and unbound prednisolone in renal transplant patients receiving anticonvulsant. Kidney Int 1984;25:119–123.

ADVERTISEMENT
ADVERTISEMENT